MathSciNet Relay Station
MathSciNet bibliographic data
MR1749297 (2001a:41043) 41A55 (26D15 65D32)
Cerone, P.; Dragomir, S. S. Lobatto type quadrature rules for functions with bounded derivative. Math. Inequal. Appl. 3 (2000), no. 2, 197–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement